MathSciNet Relay Station
MathSciNet bibliographic data
MR1768810 (2001d:90097) 90C31 (90C05 90C32)
Tigan, Stefan; Stancu-Minasian, I. M. On Rohn's relative sensitivity coefficient of the optimal value for a linear-fractional program. Math. Bohem. 125 (2000), no. 2, 227–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement